International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part B

Control charts and cusum charts under linear trend with log-logistic distribution


Author(s): K Sai Swathi, CHV Aruna, N Viswam and GVSR Anjaneyulu

Abstract: This paper intends to assess the performance of Control Charts and CUSUM charts under linear trend with Log-Logistic distribution. A distinct approach, in which the operation of the scheme is regarded as forming a Markovian Chain, is set out. The Run Length properties of Control Charts and CUSUM schemes under conditions of slippage in the mean level by step-change to a new sustained level are well documented. Such control procedures are often used where a genuine out of control signal may result from gradual, rather than step changes. This paper presents, the results of evaluation of run length under linear trend with Rayleigh distribution.

Pages: 126-132 | Views: 378 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
K Sai Swathi, CHV Aruna, N Viswam and GVSR Anjaneyulu. Control charts and cusum charts under linear trend with log-logistic distribution. International Journal of Statistics and Applied Mathematics. 2018; 3(3): 126-132.
Call for book chapter
International Journal of Statistics and Applied Mathematics